# SDR IPXA09557521

- Difficulty date: September 25, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING LOWER T/E INNER SURFACE WIGGLE PLATE IS CRACKED AT STA 335.  REMOVED AND REPLACED PLATE PER SRM 51-40-02.
